Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 18, NWS Louisville, KY

April 7, 2015Jefferson County, Oldham County, Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 7, 2015, 5:32 PM EDT for Jefferson County, Oldham County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2015, 5:32 PM EDT (21:32 UTC)
Expired
Apr 7, 2015, 8:30 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, KY, Oldham County, KY

The radar

The Louisville radar (KLVX), 44 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WGUS53 KLMK 072132
FFWLMK
KYC111-185-080030-
/O.NEW.KLMK.FF.W.0018.150407T2132Z-150408T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT TUE APR 7 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LOUISVILLE...
  SOUTHWESTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 830 PM EDT

* AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...MIDDLETOWN...HIGHVIEW...ANCHORAGE...
  FAIRDALE...FERN CREEK...

  IN ADDITION...LOUISVILLE BOWMAN FIELD...FISHERVILLE AND ORCHARD
  GRASS HILLS ARE INCLUDED IN THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  POPE LICK CREEK OVERFLOWS ONTO BLACKTHORN ROAD.
  CHENOWETH RUN OVERFLOWS AT INTERSECTION OF RUCKRIEGEL PARKWAY AND
  WATTERSON TRAIL.

ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH ARE POSSIBLE IN THE 
WARNED AREA. THIS RAIN IS FALLING ON ALREADY SATURATED GROUNDS FROM 
EARLIER RAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3836 8540 3829 8541 3830 8542 3829 8546
      3826 8541 3812 8543 3811 8545 3808 8579
      3814 8583 3826 8583 3828 8576 3827 8574
      3829 8568 3836 8564

$$

EER
1 follow-up statement
606 
WGUS73 KLMK 080024
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
824 PM EDT TUE APR 7 2015

KYC111-185-080034-
/O.EXP.KLMK.FF.W.0018.000000T0000Z-150408T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON KY-OLDHAM KY-
824 PM EDT TUE APR 7 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT FOR SOUTHERN
OLDHAM AND JEFFERSON COUNTIES...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3836 8540 3829 8541 3830 8542 3829 8546
      3826 8541 3812 8543 3811 8545 3808 8579
      3814 8583 3826 8583 3828 8576 3827 8574
      3829 8568 3836 8564

$$

EER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 4:51 PM EDT, 41 minutes earlier.

Area forecast discussion, Apr 7, 4:51 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT Tue Apr 7 2015

...Forecast Update...
Issued at 450 PM EDT Tue Apr 7 2015

A bowing segment across southern IN and and far north central KY has
developed a few meso-vortices along the leading edge where an
isolated tornado will be possible. Severe hail and and pockets of
damaging wind will be possible as this feature moves along the I-64
corridor east toward the Louisville Metro. Right now have the line
timed into Louisville sometime between 515 PM EDT and 545 PM EDT.
Will consider extending the Severe Thunderstorm Watch further to the
east if strong convection continues.

.SHORT TERM (Now through Wednesday Night)...
Issued at 315 PM EDT Tue Apr 7 2015

...Strong Storms, Including Heavy Rain and Frequent Lightning this
Evening...

Severe Thunderstorm Watch #28 is in effect for the west central part
of the CWA until 8 PM EDT/7 PM CDT. A cluster of storms stretching
from the lower Wabash River Valley to the Mo Bootheel will slide
into our CWA over the next few hours and into the evening. Given,
1000 to 2500 J/KG of CAPE and marginal deep layer shear, some storm
organization is expected to be maintained into the area. Thermal
profiles would suggest that marginally severe hail and isolated
instances of damaging winds will be possible as DCAPE values are
approaching 1000 J/KG.

Perhaps the bigger concern will be for storms moving over where
heavy rain fell earlier today and the potential for Flash Flooding.
PWATs will approach 2 standard deviations above normal this evening.
This combined with steady moisture transport from the SW could yield
some locally intense rainfall.

Things should quiet down fairly quickly this evening with storms
waning as we lose of diurnal heating. Expect a relative lull,
through the overnight where min Ts will fall into the low and mid
60s.

Another round or two  of convection is expected again on Wednesday
and Wednesday night as we stay on the unstable side of a frontal
boundary and moisture transport continues into the region.
Instability and shear profiles would suggest that strong storms are
possible, however the lack of a focused trigger may limit the severe
threat somewhat. Temperatures are expected to warm into the upper
70s and low 80s.  Lows Wednesday night will again be in th low and
mid 60s.

.LONG TERM (Thursday through Tuesday)...
Issued at 255 PM EDT Tue Apr 7 2015

Main long-term challenge remains T-storm chances, timing, and
impacts Thursday into Friday. Expect deep SW flow on Thursday as a
sharp upper shortwave trof kicks a surface low from the central
Plains into the Great Lakes. Subtle differences in timing
notwithstanding, there is still a decent consensus that the cold
front will push through the Ohio Valley after midnight Thursday
night, exiting the Bluegrass and Lake Cumberland areas Friday
morning.

Thursday will feature high-end chance or low-end likely POPs in a
juicy warm advection regime. Better chances and stronger storms will
accompany the front as it moves through Thursday night. While the
main severe threat still appears to be to our north and west, we
could have decaying strong storms in the evening, with a wind threat
mainly west of Interstate 65. Heavy rain threat will be limited due
to this being a somewhat progressive system, but with over an inch
of QPF in many of the same areas that have seen the heaviest rains,
it won't take much to generate at least nuisance flooding.

Transition day on Friday as the front pushes through. POPs will drop
off dramatically from west to east, with most of the area going dry
by mid-afternoon. Dry and seasonable conditions are expected Friday
night through Sunday as high pressure ridges in from the north.

Moisture ramps up again late Sunday into early next week ahead of
yet another southern stream system. Think that at least a period or
two around Monday may be worthy of low-end likely POPs, but that
will be better refined with later model runs. Temps continue on the
high end of normal, especially by night.

&&

.AVIATION (18Z TAF Update)...
Updated at 120 PM EDT Tue Apr 7 2015

We're in a relative lull with convection with only some storms
hanging around LEX for another hour or two. Warm sector has become
firmly established over the area and should see mostly VFR
conditions as skies partially clear through much of the afternoon.
Expect a steady south wind around 10 mph with a few higher gusts
possible.

Focus is upstream on the next convective complex set to move into
the TAF sites from late afternoon through evening. Best timing at
SDF is expected between 5 and 10 PM EDT where visibilities could
drop into the IFR range in heavier thunderstorms. Stronger wind
gusts and some hail will also be possible with the strongest storms.
LEX/BWG should see weaker convection and a couple hours later than
at SDF. There should be another relative lull overnight where VFR
conditions are expected to prevail. More convection possible
again Wednesday morning. Confidence is low beyond this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........BJS
Short Term.....BJS
Long Term......TWF
Aviation.......BJS
Hazardous weather outlook, Apr 7, 5:10 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EDT TUE APR 7 2015

INZ076>079-KYZ032-070>078-081-082-082115-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-TRIMBLE KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
BEDFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
510 PM EDT TUE APR 7 2015 /410 PM CDT TUE APR 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. ANY STORM WILL BE
CAPABLE OF LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE
REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN
ANY OF THESE CLUSTERS.

STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THURSDAY INTO FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ083-084-089>092-KYZ023>031-033>043-045>049-053>057-061>067-082115-
DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-
INCLUDING THE CITIES OF...JASPER...MARENGO...TELL CITY...CORYDON...
NEW ALBANY...JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...
BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD
510 PM EDT TUE APR 7 2015 /410 PM CDT TUE APR 7 2015/

...SEVERE THUNDERSTORM WATCH 28 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE EXPECTED THIS EVENING. ANY STORM WILL BE
CAPABLE OF LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL AND
ISOLATED INSTANCES OF DAMAGING WINDS. ISOLATED FLASH FLOODING MAY
ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE
REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN
ANY OF THESE CLUSTERS.

STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF FLOODING...LARGE
HAIL OR DAMAGING WINDS THIS EVENING. SPOTTER ACTIVATION MAY AGAIN
BE REQUESTED THURSDAY INTO FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS/RAS

In the hours before

Special weather statement, Apr 7, 4:27 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM CDT TUE APR 7 2015

KYZ024-072055-
BRECKINRIDGE KY-
327 PM CDT TUE APR 7 2015

...STRONG THUNDERSTORMS WITH HEAVY RAIN...AND 50 MPH WINDS...

AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
TELL CITY TO 8 MILES NORTHEAST OF WHITESVILLE...AND MOVING EAST AT 50
MPH.

HEAVY RAIN REDUCING VISIBILITIES...AND STRONG GUSTY WINDS IN EXCESS
OF 50 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  HARDINSBURG...
  TAR FORK AND MYSTIC...
  RAYMOND AND LODIBURG...
  BASIN SPRING AND KIRK...
  CORNERS AND WOODROW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3784 8667 3786 8660 3791 8660 3792 8658
      3792 8653 3793 8650 3795 8652 3804 8652
      3804 8649 3780 8615 3761 8626 3767 8663
      3779 8668
TIME...MOT...LOC 2027Z 281DEG 42KT 3798 8652 3776 8672

RAS
Special weather statement, Apr 7, 4:48 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
448 PM EDT TUE APR 7 2015

INZ092-KYZ030>034-072120-
CLARK IN-HENRY KY-JEFFERSON KY-OLDHAM KY-SHELBY KY-TRIMBLE KY-
448 PM EDT TUE APR 7 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
NICKEL SIZE HAIL...AND 40 MPH WINDS...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF LA GRANGE...AND MOVING EAST AT 30
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PROSPECT...
  NEW CASTLE...
  LA GRANGE...
  TARASCON AND LIRO...
  PENDLETON AND JERICHO...
  EMINENCE AND CAMPBELLSBURG...
  DELVILLE AND FRANKLINTON...

THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
13 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3856 8501 3851 8502 3851 8501 3833 8501
      3832 8567 3851 8571
TIME...MOT...LOC 2049Z 269DEG 28KT 3844 8544

EER
Local storm report, Apr 7, 5:07 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
507 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             CENTRAL                 38.10N 86.15W
04/07/2015  E0.88 INCH       HARRISON           IN   PUBLIC

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 5:22 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
522 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     FLASH FLOOD      1 WSW HAMBURG           38.38N 85.79W
04/07/2015                   CLARK              IN   PUBLIC

            DOVIR WOOD ROAD AND COUNTY LINE ROAD IS
            FLOODED.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 5:30 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     4 ENE HOWE VALLEY       37.70N 86.02W
04/07/2015  M50 MPH          HARDIN             KY   MESONET

&&

MRC
Local storm report, Apr 7, 5:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     4 ENE HOWE VALLEY       37.70N 86.02W
04/07/2015  M50 MPH          HARDIN             KY   MESONET

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:40 AM EDTSpecial Weather StatementLMKOldham45 min
Apr 7, 10:10 AM EDTAreal Flood AdvisoryLMKJefferson, Oldham2 hr
Apr 7, 10:32 AM EDTSpecial Weather StatementLMKFranklin, Shelby43 min
Apr 7, 10:33 AM EDTAreal Flood AdvisoryLMKOldham117 min
Apr 7, 11:31 AM EDTSpecial Weather StatementLMKFayette, Franklin, Scott29 min
Apr 7, 12:04 PM EDTSpecial Weather StatementLMKBourbon46 min
Apr 7, 12:54 PM EDTSpecial Weather StatementLMKScott31 min
Apr 7, 3:56 PM EDTSpecial Weather StatementLMKTrimble29 min
Apr 7, 4:04 PM EDTSevere Thunderstorm WarningLMKHancock21 min
Apr 7, 4:10 PM EDTSevere Thunderstorm WarningLMKMeade30 min
Apr 7, 4:27 PM EDTSpecial Weather StatementLMKBreckinridge28 min
Apr 7, 4:34 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade31 min
Apr 7, 4:37 PM EDTTornado WarningLMKMeade18 min
Apr 7, 4:40 PM EDTFlash Flood WarningLMKHenry, Oldham, Trimble3 hr
Apr 7, 4:48 PM EDTSpecial Weather StatementLMKHenry, Oldham32 min
Apr 7, 4:58 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble32 min
Apr 7, 5:04 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade31 min
Apr 7, 5:05 PM EDTFlash Flood WarningLMKBreckinridge, Grayson, Hancock, Ohio3 hr
Apr 7, 5:12 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham28 min
Apr 7, 5:17 PM EDTTornado WarningLMKHenry18 min
Apr 7, 5:30 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson30 min
Apr 7, 5:33 PM EDTSevere Thunderstorm WarningLMKJefferson32 min
Apr 7, 5:36 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott29 min
Apr 7, 5:40 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson, Spencer30 min
Apr 7, 5:51 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson, Washington29 min
Apr 7, 5:54 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine, Mercer31 min
Apr 7, 6:01 PM EDTTornado WarningLMKGarrard, Jessamine, Madison, Mercer29 min
Apr 7, 6:08 PM EDTFlash Flood WarningLMKBourbon, Fayette, Franklin, Oldham, Scott, Shelby and 2 more6 hr
Apr 7, 6:08 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor32 min
Apr 7, 6:21 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Mercer, Washington29 min
Apr 7, 6:21 PM EDTTornado WarningLMKGarrard, Madison29 min
Apr 7, 6:28 PM EDTFlash Flood WarningLMKButler, Edmonson, Grayson, Green, Hart, Warren3 hr
Apr 7, 6:29 PM EDTTornado WarningLMKBoyle, Casey, Marion26 min
Apr 7, 6:46 PM EDTTornado WarningLMKMadison24 min
Apr 7, 6:52 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln28 min
Apr 7, 7:12 PM EDTTornado WarningLMKMadison18 min
Apr 7, 7:15 PM EDTSevere Thunderstorm WarningLMKClark, Madison30 min
Apr 7, 7:19 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln31 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.